# SDR 06FDEA0232

- Difficulty date: January 16, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-200
- Aircraft serial: 22937
- Aircraft time: 29,989 hours, 17,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN AT STA 294 AT STRINGER 25R. FX SNRM N00075.  REMOVED DAMAGED AREA OF SKIN, FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR DOUBLER ALL IAW FX B727 SRM 53-30-3 FIG 1 & 4, 53-30-1 FIG 1, 53-30-2 FIG 4, 51-30-2 AND 51-10-2.
